advertisement
Question
Posted by: jojo | 2010-08-15

VIGINAL CANDIDA

I was diagnosed with viginal candida in July, and have used Dalacin on three ocassions from May. This helps for about 3 weeks and then the condition comes back again. On the 3 ocassions I had viginall discharge &  fishy smell on the 3rd ocassion. Since yesterday I''ve been haviing abdominal pains and a pain between my left leg &  torso and little discharge. What needs to happen now, is this still candida or some form of a new condition?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pain is not a symptom of candida. I would suggest that you see your doctor again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2010-08-16

Pain is not a symptom of candida. I would suggest that you see your doctor again.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010-08-16

Pain is not a symptom of candida. I would suggest that you see your doctor again.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010-08-16

Pain is not a symptom of candida. I would suggest that you see your doctor again.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement